Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    1195

From: Low Dose Accutane


scaredbutexcited

904 views

Hi All,

I have been using low dose (20mg) roaccutane a day for 3 months and I have had no change and I am still getting a new pimple almost every day.

Is this normal? When should I expect it to start clearing up? I only ever had mild acne before and now it is 10x worse than when I started using Acne.

I need someone to reassure me that this is normal and that in th next couple months I should see a change.

Source:

2 Comments


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×